# SDR SWAA011535

- Difficulty date: May 23, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 4,140 hours, 2,418 cycles
- Engine: Ge CFM56*
- Engine time: 4,140 hours, 2,418 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 340035211
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 2 ENG VIB BEGAN INCREASING WITH NOTICEABLE AIRFRAME VIBRATION.  AT FULL PWR, VIB INCREASED PAST 4.  REDUCED PWR PER QRH TO MAINTAIN 4.  PRIOR TO TURNBACK COULD MAINTAIN ONLY 92 PERCENT N1 WITH 4.0 VIB.  REMOVED NR 2 ENG FAN BLADES, CHECKED BLADE WEIGHT.  TRIM WEIGHT ARE IN CORRECT POSITION, ALL FOUND OK.  REINSTALLED FAN BLADE SET PER MM.  PERFORMED FAN TRIM BALANCE PER MM AND ADJUSTED WEIGHTS PER AVM.
